# SDR 05FDEA03425

- Difficulty date: October 13, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-22
- Aircraft serial: 19081
- Aircraft time: 68,537 hours, 50,294 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Bs 620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 620 STR 25 LT DAMAGE AROUND FASTENER ON SHEAR TIE THROUGH SKIN.  REMOVED AND REPLACED SHEAR TIE AT BS 620 STR 25 LH IAW SRM 51-10-2, 51-20, AND SRM   51-30-2.
